# SDR UALA2009041401067

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 38,186 hours, 10,599 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS CONNECTED TO POWER SUPPLY M734 ARE INOP.  REPLACED BATTERY AT M734, OP NORMAL.
